# SDR MWEA020432

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 5913537503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRAP ON DOOR THRESHOLD CORRODED BETWEEN STATION 904 AND STATION 885 LONGERON 29 LEFT.  REMOVED AND INSTALLED GUSSET.
